# SDR SWAA111199

- Difficulty date: February 15, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 80,108 hours, 73,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND SKIN CRACKED AT BS 732C, STR 14L.  REPAIRED SKIN PER SRM.
